# SDR 96ZZZX1433

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 340, RBL 21 TO RBL 68 UPPER CHORD OF FLOOR BEAM HAS SEVERAL AREAS OF LEVEL 2 CORROSION.  REMOVED AND REPLACED FLOOR BEAM (UPPER CHORD) STA 340, RBL 8 TO RBL 68 PER SRM 51-10-6, SRM 51-10-1, AND SRM 53-10-8.
